# SDR 9EKA20140624007

- Difficulty date: June 24, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N1625S
- Make and model: Aerosp SA360C
- Aircraft serial: 1619
- Aircraft time: 7,207 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Condition: Cracked
- Location: Tailboom
- Part time: 7,207 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN TAIL BOOM PYLON RIB AREA 455 & FAILURE OF THE CONNECTING ANGLE BETWEEN RT SIDE SKIN & TRANSMISSION DECK.
